# SDR CA070129007

- Difficulty date: January 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,116 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Condition: Broken
- Location: Tail Rotor
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE A/C WAS BEING LANDED TO DROP OFF SKIERS AND REPORTEDLY HAD A T/R DRIVE SHAFT BREAK BETWEEN THE ENGINE AND THE OIL COOLER. THE A/C WAS LANDED WITHOUT DAMAGE. THERE WAS NO INDICATION OF A T/R STRIKE. (TC NR 20070129007)
